# SDR CA000203017

- Difficulty date: February 2, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 9,502 hours
- Engine: Pwa PT6A27
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: C3CF5803
- Condition: Worn
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 100 HR INSPECTION WE FOUND A CABLE THAT WAS SHOWING SIGNS OF WEAR.  CABLE WAS REMOVED AND INSPECTED.  SEVERAL BROKEN STRANDS WERE FOUND. IT SHOULD BE NOTED THAT THE WEAR CAN ONLY BE SEEN WITH THE FLAPS IN THE FULL DOWN POSITION. WHEN FLAPS WERE UP THE WEAR WAS COVERED BY A FAIRLEAD.CABLE WAS REPLACED.
